RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 3, Pages 38–52 (Mi faa1210)  

This article is cited in 3 scientific papers (total in 4 papers)

Characteristic classes of structures on manifolds

M. V. Losik


Full text: PDF file (2222 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:3, 206–216

Bibliographic databases:

UDC: 515.14
Received: 22.03.1985

Citation: M. V. Losik, “Characteristic classes of structures on manifolds”, Funktsional. Anal. i Prilozhen., 21:3 (1987), 38–52; Funct. Anal. Appl., 21:3 (1987), 206–216

Citation in format AMSBIB
\Bibitem{Los87}
\by M.~V.~Losik
\paper Characteristic classes of structures on manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 3
\pages 38--52
\mathnet{http://mi.mathnet.ru/faa1210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=911773}
\zmath{https://zbmath.org/?q=an:0649.57024|0632.57016}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 3
\pages 206--216
\crossref{https://doi.org/10.1007/BF02577135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M671500004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1210
  • http://mi.mathnet.ru/eng/faa/v21/i3/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Losik, “A generalization of manifold and its characteristic classes”, Funct. Anal. Appl., 24:1 (1990), 26–32  mathnet  crossref  mathscinet  zmath  isi
    2. M. F. Sukhinin, “On three principles of solvability of operator equations”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 35–46  mathnet  crossref  mathscinet  zmath  isi
    3. B. M. Dubrov, B. P. Komrakov, “The problem of constructive equivalence in differential geometry”, Sb. Math., 191:5 (2000), 655–681  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. “Ot redaktsii”, Matem. sb., 191:7 (2000), 160–160  mathnet  crossref  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:206
    Full text:69
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019